# SDR NACA2022081900001

- Difficulty date: August 19, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767
- Aircraft serial: 25201
- Aircraft time: 107,124 hours, 19,554 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 71060
- Condition: Failed
- Part time: 10,790 hours, 4,336 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FIRE PANEL A1 AMBER LIGHT ILLUMINATED, NO EICAS OR OTHER CAUTION/WARNING LIGHTS WERE DISPLAYED. REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-16-01 OPS CHECK GOOD.
